# SDR DALA1210530925

- Difficulty date: February 25, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 61,787 hours, 47,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV LIGHTNING STRIKE WAS FOUND ON FWD LOWER CORNER AND AFT EDGE OF WINDOW BELT FRAME BTW STA Y=731-750 RT.  SUPPLEMENT TO N/R T0237100 WITH CORRECTIVE ACTION  REPAIRED PER ERA 500111-14.
